# SDR USAA2014052300006

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 43,514 hours, 17,841 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 50117
- Condition: Faulty
- Location: Lavatory
- Part time: 10,109 hours, 3,518 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A SMOKE DETECTOR FAULT DISPLAYED.  R & R DETECTOR IN AFT RT LAVATORY.  R & R FWD POSITION DETECTOR IN AFT CARGO BAY IAW AMM 25-16-12 & 26-17-12 RESPECTIVELY.
